# SDR SWAA2024022254763

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8788L
- Make and model: Boeing 737-8
- Aircraft serial: 67777
- Aircraft time: 4,257 hours, 2,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Flashlight Test
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT ;TEST LIGHT INOP AFT F/A FLASH LIGHT TEST LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT FA EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
